# SDR USAA920081491

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 33,983 hours, 13,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 296 LAS-SEA- EEL- AISLE EMERGENCY LIGHTING AT ROW 4L IS INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRING.  OPERATIONAL CHECK WAS GOOD.  (S)
